JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON INFINITE CLASSES OF GENUS TWO 1-BRIDGE KNOTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON INFINITE CLASSES OF GENUS TWO 1-BRIDGE KNOTS
Kim, Soo-Hwan; Kim, Yang-Kok;
  PDF(new window)
 Abstract
We study a family of 2-bridge knots with 2-tangles in the 3-sphere admitting a genus two 1-bridge splitting. We also observe a geometric relation between (g - 1, 1)-splitting and (g,0)- splitting for g = 2,3. Moreover we construct a family of closed orientable 3-manifolds which are n-fold cyclic coverings of the 3-sphere branched over those 2-bridge knots.
 Keywords
Heegaard Diagram;(2,1)-decomposition;covering space;
 Language
English
 Cited by
 References
1.
Topology Appl., 1991. vol.38. pp.1-19 crossref(new window)

2.
Topology, 1989. vol.28. pp.1-6 crossref(new window)

3.
Topology Appl., 1990. vol.37. pp.221-235 crossref(new window)

4.
Kobe J. Math., 0000.

5.
Topology, 1992. vol.90;1. pp.169-183

6.
Geom. Topol. Monogr., 1999. vol.2. pp.259-290

7.
Geom. Topol., 2001. vol.5. pp.609-651 crossref(new window)

8.
Topology, 1992. vol.32. pp.271-279

9.
Math. Ann., 1992. vol.295. pp.319-331

10.
Math. Proc. Cambridge Philos. Soc., 1996. vol.120. pp.687-696 crossref(new window)